# SDR AU000251

- Difficulty date: February 14, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 60064911
- Condition: Leaking
- Location: Brake Anti-Skid
- Part time: 4,527 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ANTI-SKID VALVE INTERNAL SEAL LEAKING.
